2019
Том 71
№ 8

All Issues

Article (Ukrainian)

On boundary value problems with translation and conjugation for systems of analytic functions

Khasabov E. G., Litvinchuk G. S.

Ukr. Mat. Zh. - 1968νmber=4. - 20, № 2. - pp. 

Article (Ukrainian)

Estimate of residue for some cubature formulas

Dzyadyk V. K., Panasovich V. A.

Ukr. Mat. Zh. - 1968νmber=4. - 20, № 2. - pp. 147–155

Article (Ukrainian)

The stability of the solution of a system of linear differential equations with periodic coefficients

Ilyukhin A. G.

Ukr. Mat. Zh. - 1968νmber=4. - 20, № 2. - pp. 156–165

Article (Ukrainian)

Construction of solutions of almost diagonal systems of linear differential equations using the accelerated convergence method

Belan E. P., Mitropolskiy Yu. A.

Ukr. Mat. Zh. - 1968νmber=4. - 20, № 2. - pp. 166–175

Article (Ukrainian)

An approximate unit in the group algebra of a ring group

Palyutkin V. G.

Ukr. Mat. Zh. - 1968νmber=4. - 20, № 2. - pp. 176–182

Article (Ukrainian)

Brief survey of research in the Academy of Sciences of the Ukrainian SSR on the mechanics of deformable solids

Savin G. N.

Ukr. Mat. Zh. - 1968νmber=4. - 20, № 2. - pp. 183–191

Article (Ukrainian)

Approximation of continuous functions by regular polynomials

Polyakov R. V., Stepanets O. I.

Ukr. Mat. Zh. - 1968νmber=4. - 20, № 2. - pp. 192–202

Article (Ukrainian)

Averaging method for neutral differential-difference equations

Fodchuk V. I.

Ukr. Mat. Zh. - 1968νmber=4. - 20, № 2. - pp. 203–209

Article (Ukrainian)

Special characteristics of partial differential equations of the second order

Chaus N. N.

Ukr. Mat. Zh. - 1968νmber=4. - 20, № 2. - pp. 210–217

Article (Ukrainian)

Linearization method for solving nonlinear boundary value problems

Shamansky V. Ye.

Ukr. Mat. Zh. - 1968νmber=4. - 20, № 2. - pp. 218–227

Article (Ukrainian)

One method of analytically continuing the Riemann zeta-function

Burlachenko V. P.

Ukr. Mat. Zh. - 1968νmber=4. - 20, № 2. - pp. 238–243

Article (Ukrainian)

Counting of abelian words formed from letters of some collection of alphabets

Vinnichenko N. G.

Ukr. Mat. Zh. - 1968νmber=4. - 20, № 2. - pp. 243–245

Article (Ukrainian)

Hereditary orders

Drozd Yu. A., Kirichenko V. V.

Ukr. Mat. Zh. - 1968νmber=4. - 20, № 2. - pp. 246–248

Article (Ukrainian)

Solvability of a nonlinear boundary value problem

Yurchenko A. S., Zharii Yu. I.

Ukr. Mat. Zh. - 1968νmber=4. - 20, № 2. - pp. 248–252

Article (Ukrainian)

Theory of characteristic functions of operator nodes

Isaev L. E.

Ukr. Mat. Zh. - 1968νmber=4. - 20, № 2. - pp. 253–257

Article (Ukrainian)

Concerning a method of solution of linear integral equations of the second kind

Kalayda A. F., Sereda V. Yu.

Ukr. Mat. Zh. - 1968νmber=4. - 20, № 2. - pp. 257–263

Article (Ukrainian)

Periodic solutions of quasilinear autonomous systems with time-lag

Kozubovskaya I. G., Martynyuk D. I.

Ukr. Mat. Zh. - 1968νmber=4. - 20, № 2. - pp. 263–265

Article (Ukrainian)

On a problem of bing

Kompaniets V. P.

Ukr. Mat. Zh. - 1968νmber=4. - 20, № 2. - pp. 265–269